# SDR CALA2021092801715

- Difficulty date: September 28, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N27253
- Make and model: Boeing 737-8
- Aircraft serial: 43930
- Aircraft time: 537 hours, 209 cycles
- System (JASC): 3500 · Oxygen System
- Part: Mask
- Condition: None
- Location: Psu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASS O2 SWITCH INADVERT ENTLY ACTIVATED ON GND. ACP REPACK ON PSU, ADU,LSU O2 MASK PER AMM 35-22-31-440-801, 802. ACP RESET OF O2 PASSENGER ON LIGHT REF AMM 35-22-00. ACP O2 SYS MANUAL DEPLOY OP TEST PER AMM 35-22-00-700-802 TEST GOOD ADD EMP:U122702,U341425 ACP IDT INSP OF REPACKING MASKS, RESETTING, AND MANUAL DEPLOY TEST REF GMM 09-10-05 AND AMM 35-22-00. OPS CHECKED GOOD. ADD EMP:U278516
